About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 365250, 2 pages

Fractional and Time-Scales Differential Equations

1Department of Mathematics and Computer Sciences, Cankaya University, TR-06810 Yenimahalle, Ankara, Turkey
2Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Department of Mathematics, University of Aveiro, 3810-193 Aveiro, Portugal
4Young Researchers and Elite Club, Mobarakeh Branch, Islamic Azad University, Mobarakeh, Iran

Received 30 December 2013; Accepted 30 December 2013; Published 9 February 2014

Copyright © 2014 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dumitru Baleanu, Ali H. Bhrawy, Delfim F. M. Torres, and Soheil Salahshour, “Fractional and Time-Scales Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 365250, 2 pages, 2014. doi:10.1155/2014/365250